# SDR FDEA201110124453

- Difficulty date: October 12, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612950
- Condition: Corroded
- Location: Bs 950e S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STUB FRAME WEB AT BS 950E, PLUS 5 BOTH FWD AND AFT OF FRAME BETWEEN STRINGERS 29R AND 28R.  REMOVED STUB FRAME BS 950E PLUS 5 IAW SRM 51-30-2  FABRICATED, LOCATED AND   DRILLED  NEW STUB FRAME  IAW DRAWING 65-56129 AND SRM 51-30-5.  INSTALLED NEW STUB FRAME IAW DRAWING 65-56129 AND SRM 51-30-2.
